Does Seroquel cause Loss of Appetite?

Last Update May 25, 2016
#38 in Seroquel discussions - 602 posts discuss Loss of Appetite with Seroquel. Loss of Appetite is #38 concern in Seroquel discussions.
About Seroquel
Seroquel is a psychosis medication and a bipolar medication.
Uses: Seroquel is prescribed for Depression, Bipolar Disorder, Psychosis and Mania and is mostly mentioned together with these indications. Our data suggest that it is taken for Anxiety, Sedation, Withdrawal Symptoms and Restlessness, although it is not approved for these conditions. Read More
Satisfaction Score
?
3.1
5 1 217934
Moderately Satisfied
based on 217,934 conversations around the web
Back to all concerns

Does Seroquel cause Loss of Appetite?

content loaded dynamically
Filter by
Filter by
Gender
Role
Age
All
We found 602 discussions
Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always be consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
The information reflected here is dependent upon the correct functioning of our algorithm. From time-to-time, our system might experience bugs or glitches that affect the accuracy or correct application of mathematical algorithms. We will do our best to update the site if we are made aware of any malfunctioning or misapplication of these algorithms. We cannot guarantee results and occasional interruptions in updating may occur. Please continue to check the site for updated information.
Welcome back! Sign in
See what other patients are saying
First time here? Sign up!
See what other patients are saying
Forgot your password?
No problem, we can help.
Please wait...